MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC 5F SINGLE-LUMEN CATHETER RADIOLOGY BASIC TRAY (70 CM NITONOL GUIDEWIRE; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC 5F SINGLE-LUMEN CATHETER RADIOLOGY BASIC TRAY (70 CM NITONOL GUIDEWIRE; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Catalog Number 3175355
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of reaq2482 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
As reported by the nurse via medwatch: a bard power picc 55 cm 5 french was placed via right cephalic.The picc was trimmed 10 cm and positioned at 42 cm mark.Chest x-ray taken on xxxx2016 showed appropriate position for picc tip.A thin metallic object approximately 3 cm at the level of the right axillary vein was noted by radiology on xxx2016.Interventional radiology consulted and retrieved the foreign object under fluoroscopy.Picture taken of the object by the radiologist was consistent with tip of stylet used with power picc.Fbo was not kept.".

Brand Name
POWERPICC 5F SINGLE-LUMEN CATHETER RADIOLOGY BASIC TRAY (70 CM NITONOL GUIDEWIRE
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5877521
Report Number3006260740-2016-00420
Device Sequence Number11073015
Product Code LJS
UDI-Device Identifier00801741027703
UDI-Public(01)00801741027703(17)170928(10)REAQ2482
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K033389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/28/2016
Report Date (Section F) 07/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2017
Device Catalogue Number3175355
Device Lot NumberREAQ2482
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/01/2016
Event Location Hospital
Date Report to Manufacturer07/28/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/01/2016